Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and Rage! Mr.Scott

Posted by ed_uk on December 31, 2004, at 14:37:58

In reply to Re: Wellbutrin and Rage! ed_uk, posted by Mr.Scott on December 31, 2004, at 14:28:58

Hello Scott,

I'm sorry to hear that you had such an awful experience. Please can you describe what happened after you took Wellbutrin in a bit more detail.

Regards,
Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:435990
URL: http://www.dr-bob.org/babble/20041228/msgs/436058.html